# SDR PNSA2015070900002

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 404
- Aircraft time: 39,507 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 21621183
- Condition: No Test
- Location: Emergency Lights
- Part time: 1,008 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY FAILED THE 6 MONTH INSPECTION, 20LN AND 23LN DID NOT PASS, BOTH WERE REPLACED AND ALL THE ELPS PASSED THE CHECK.
